MAUDE Adverse Event Report: LUMINEX CORPORATION VERIGENE I BC-GN ASSAY; VERIGENE ! BC-GN ASSAY

LUMINEX CORPORATION VERIGENE I BC-GN ASSAY; VERIGENE ! BC-GN ASSAY
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
A customer had reported a false negative ctx-m marker while utilizing verigene bc-gn assay, a change in therapy resulted based on the verigene results.No patient harm based on the change in therapy was reported.The verigene bc-gn consumable was not available.Verigene reader and processor used with the consumable, were evaluated on 05 nov 2020 for a malfunction, there was no indication of a device malfunction.This investigation is ongoing, if additional information becomes available a follow-up report will be submitted.

Brand Name
VERIGENE I BC-GN ASSAY
Common Device Name
VERIGENE ! BC-GN ASSAY
Manufacturer (Section D)
LUMINEX CORPORATION
4088 commercial avenue
northbrook IL 60062
MDR Report Key11046564
Report Number3006028115-2020-00003
Device Sequence Number2875935
Product Code PEN
UDI-Device Identifier00840487101599
UDI-Public00840487101599
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2021
Device Model NumberN/A
Device Catalogue Number20-005-021
Device Lot Number082620021A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;